My Account  |  0 item(s)    View Cart
Exaprin 100/bx

Exaprin 100/bx

review
0
0
5
Your Price: $8.60
Part Number:5631

EXAPRIN, HART, extra-strength pain reliever, compare to Pain-Aid, 50 packets of 2 tablets per box (100 total tablets)

Exaprin®

A special multi-ingredient formula which provides exceptional, fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief.

  • Extra strength, multi-ingredient, pain reliever
  • Aspirin 162mg, salicylamide 152mg, acetaminophen 110mg, and caffeine 32.4mg tablets
  • Sugar free
  • Convenient, easy-to-use dispenser boxes
  • 50 packets of 2 tablets (100 total tablets)

Related Items